# SDR AUS20040398

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DCH1CHIPMUNK
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Part number: H40671B2
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SCAVENGE PUMP CRACKED.
